# SDR A6WA200540166

- Difficulty date: May 8, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, ABORTED TAKEOFF DUE TO SPOILERON CONFIG WARNING.  NOTE SPEED 60 KNOTS, BTMS HIGHEST READING 4 AND 2.  SENT MECHANIC FROM IAS TO BTV.  PERFORMED FUNCTION CHECK OF SECU SYSTEM, AND BITE CHECK.  ALL CHECKED GOOD PER 27-61-05.  (M)
